# SDR CA080813008

- Difficulty date: August 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 134 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Deice Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED INTERMITTENT "DE-ICE PRESSURE" ANNUNCIATOR ILLUMINATION WHEN DE-ICE WAS NOT SELECTED. ON INVESTIGATION A CHAFED WIRE WAS FOUND IN ZONE 527. THE WIRE HAD CHAFED ON THE LT CABIN ENTRY LIGHT FIXTURE CAUSING AN INTERMITTENT SHORT TO GROUND ACTIVATING THE LIGHT.
